MathSciNet Relay Station
MathSciNet bibliographic data
MR2227913 34C10 (34A37 92B05)
Özbekler, A.; Zafer, A. Picone's formula for linear non-selfadjoint impulsive differential equations. J. Math. Anal. Appl. 319 (2006), no. 2, 410–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement